# SDR VPEA2021073000280

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N465TP
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697204
- Aircraft time: 3,760 hours, 2,951 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF PILOT SIDE BRAKES. DISCOVERED DURING FLIGHT.
